MathSciNet Relay Station
MathSciNet bibliographic data
MR866427 30C55
Abu-Muhanna, Yusuf; Leung, Y. J. On analytic slit mappings in the class $\Sigma$. Proc. Amer. Math. Soc. 99 (1987), no. 1, 44–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement